# SDR CA120906007

- Difficulty date: April 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Broken
- Location: Compressor
- Part time: 3,604 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RECEIVING INSPECTION, IT WAS REPORTED THAT 1 OF THE COMPRESSOR BLADES WAS FOUND BROKEN.  DUE TO THE EXTENT OF DAMAGE FOUND ON COMPRESSOR IMPELLER, COMPRESSOR ASSY WAS DISASSEMBLED COMPLETELY.  MOREOVER, THE GP SECTION WAS SEPARATED FROM THE REST OF TURBINE ASSY.  THERE WAS NO SIGN OF EVIDENCE THAT THE FRACTURED BLADE WAS INGESTED THROUGH THE TURBINE FLOW PATH.
